# SDR AALA20120416006

- Difficulty date: April 15, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N7667A
- Make and model: Boeing 757223
- Aircraft serial: 25301
- Aircraft time: 62,371 hours, 21,861 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4004171A
- Part serial: A10539
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 SLAT LEADING EDGE SKIN SIX FEET FROM THE OUTBOARD END IS CORRODED.  REMOVED DAMAGE AND FABRICATED A FLUSH REPAIR PER AARD 57-43-01-2.
